# SDR ABXA200902030009

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 51,944 hours, 41,562 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Actuator
- Part number: 9650
- Condition: Defective
- Location: Captain Seat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT DID NOT MAINTAIN POSITION DURING LANDING, SLID FORWARD 4+ INCHES.  REPLACED CAPTAIN'S SEAT HORIZONTAL ACTUATOR ASSY IAW WEBBER CMM 25-10-28.  OPS CHECKED GOOD.
